Research

Re-entrant corner flows of PTT fluids in the Cartesian stress basis


Reference:

Evans, J. and Sibley, D., 2008. Re-entrant corner flows of PTT fluids in the Cartesian stress basis. Journal of Non-Newtonian Fluid Mechanics, 153 (1), pp. 12-24.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1016/j.jnnfm.2007.11.006

Details

Item Type Articles
CreatorsEvans, J.and Sibley, D.
DOI10.1016/j.jnnfm.2007.11.006
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code26896

Export

Actions (login required)

View Item